# SDR A6WA202105147778

- Difficulty date: May 5, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 36,813 hours, 35,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED BETWEEN FS574+11.40Ï¿½ TO FS589+3.5Ï¿½ AND S21L+1.32Ï¿½ TO S21L+3.75Ï¿½  ***AIRCRAFT REMOVED FROM SERVICE***  CUT OUT DAMAGE BETWEEN FS574+11.40Ï¿½ TO FS589+3.5Ï¿½ AND S21L+1.32Ï¿½ TO S21L+3.75Ï¿½ MEASURING 8.2Ï¿½L X 4.1Ï¿½W, HFEC PERFORMED WITH NO INDICATION, INSTALLED REPAIR DOUBLER IAW CRJ200 SRM 53-00-31 REPAIR 1, REV 38. APPLIED PROTECTIVE FINISH IAW CRJ 200 SRM 51-25-01 PG 1 REV 38.
